And now the 2x100mb twice a day setrizine isn't working

What is the next line of treatment for my poor boy? He has been on 2x100mg Setrizine for the last month and 3 days ago his asthma started again. Today he had to use his blue at school 4 times which is 4 times more than it has been the last 3 weeks. He has gone back to waking in the night coughing, coughing through the day and complaining he has chest pains, coughing up green gunk and experiencing rib, shoulder and neck pains and pins and needles in his left arm. This means the asthma is bad enough to be making his heart work hard enough that it is coursing issues with his in-take volve and making it leak which will explain the blemishers on his left side and front of chest were his heart is located.

We still have 4 weeks to go before his next appointment with his consultant and I am very concerned. I have told him if he gets worse before Friday then I am going to take him to see the GP but hopefully I am hoping he just has a virus and this is what has coursed the aspiration in his asthma

2 Replies

oldestnewest
  • hi

    if he is coughing up green gunk as well as chest ppains, prob from coughing so much amongest everything else, and symptoms worse etc..

    that suggests that he has a chest infection mummy, so prob best take him gp to get him checked out incase needs antibiotics. green gunk normal indicates bacterial infection, though not always...

    in the meantime, try regular pain relief - calpol wont affect his breathing and is good for rib pain moreso.

    also, hot water bottle :)

    good luck and hope he improves.

    x x x

  • Setrizine isn't working

    If I were you I'd barge right in to that doctor's office first thing tomorrow. All these symptoms are not normal and should not be tolerated.

You may also like...